MAUDE Adverse Event Report: EXACTECH, INC. SUP/POST AUG PLATE, L RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. SUP/POST AUG PLATE, L RS GLENOID BASEPLATE; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-07
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10.Cocomitants: 300-01-09 - equinoxe, humeral stem primary, press fit 9mm.320-42-03 - equinoxe reverse 42mm humeral liner +2.5.320-10-00 - equinoxe reverse tray adapter plate tray +0.320-01-42 - equinoxe reverse 42mm glenosphere.
 
Event or Problem Description
It was reported via clinical study that the 66 yo female patient experienced aseptic glenoid loosening and gradual baseplate loosening with broken screw.No specific mechanism was noted.The date of onset is (b)(6) 2022.The patient was revised on (b)(6) 2022.The outcome was last known as resolved.
 
Event or Problem Description
It was reported that the patient underwent an initial total shoulder replacement on the left side; followed by a shoulder revision due to aseptic glenoid loosening with osteolysis in hybrid tsa, approximately 2.5 years post-operatively.Subsequently, the patient has experienced aseptic glenoid loosening and gradual baseplate loosening with broken screw.No specific mechanism was noted.Pain was also reported.As a result, approximately 3 years after first revision, the patient underwent a second left shoulder revision procedure.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: d10, g1, h6.The following sections were corrected: b5, d6b, h6 - clinical, impact codes.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of glenoid loosening and screw fracture.The reported glenoid loosening and fracture could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
SUP/POST AUG PLATE, L RS GLENOID BASEPLATE
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
FL 32563
Manufacturer Contact
geoff gannon
MDR Report Key17452205
Report Number1038671-2023-01123
Device Sequence Number15271435
Product Code KWS
UDI-Device Identifier10885862242556
UDI-Public10885862242556
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131575
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-15-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer03/27/2025
04/11/2025
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date04/01/2025
04/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age66 YR
Patient SexFemale
Patient Weight73 KG
Patient RaceWhite